# SDR 96FDEA00664

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 2) ON EXPANSION LINK SEAT TRACK IS OUT OF LIMITS AT BS 850 TO 870 RBL 25 WL 208.5.  REMOVED CORRODED EXPANSION LINK AND REPLACED REF SRM 51-10-1.
